# SDR AU001059

- Difficulty date: September 30, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Newze FU24954
- Engine: Lyc IO720A1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980240
- Condition: Broken
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Lyc, IO720A1B
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 AND NR 4 CYLINDER FUEL INJECTOR LINES PN LW-12098-0-170 AND PN LW-12098-0-240 BROKEN AT OR NEAR NIPPLE ON NOZZLE END OF LINE.  (X)
